# SDR AALA20120323014

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CUSP SHEET UNDER SEAT TRACK NUMBER 6 AT STATION 218.  INSTALLED CUSP SHEET FROM STATIONS 218 TO 237 RIGHT PER AARD 53-20-00-16 AND AARD 51-10-00-5.
